Probability bounds for two-dimensional algebraic lattice codes

David Karpuk, Camilla Hollanti, Emanuele Viterbo

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationInternational Workshop on Coding and Cryptography (WCC)April 2013, Bergen, Norway
Pages448-458
Publication statusPublished - 2013
MoE publication typeA4 Article in a conference publication

Keywords

  • algebraic lattice codes
  • probability bounds
  • two-dimensional

Cite this